Rational speculative bubbles in the Asian stock markets: tests on deterministic explosive bubbles and stochastic explosive root bubbles

Chen, Yen-Hsiao and Quan, Lianfeng (2013) Rational speculative bubbles in the Asian stock markets: tests on deterministic explosive bubbles and stochastic explosive root bubbles. Journal of Asset Management, 14 (3). pp. 195-208. ISSN 1470-8272.

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HC Economic History and Conditions
Divisions: pre Nov-2014 > Faculty of Business and Management > Department of Accounting, Finance & Information Management
Depositing User: Yen Chen
Date Deposited: 23 Oct 2013 09:48
Last Modified: 11 Dec 2014 14:11
URI: https://create.canterbury.ac.uk/id/eprint/12334

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00